One-loop renormalisation of N=1/2 supersymmetric gauge theory



Jack, I, Jones, DRT and Worthy, LA
(2005) One-loop renormalisation of N=1/2 supersymmetric gauge theory. PHYSICS LETTERS B, 611 (1-2). 199 - 206.

[img] PDF
0412009v2.pdf - Unspecified

Download (127kB)
[img] Postscript (Requires a viewer, such as GSview)
0412009v2.ps.ps - Unspecified

Download (221kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 18 Aug 2008 13:35
Last Modified: 18 Sep 2021 07:10
DOI: 10.1016/j.physletb.2005.01.086
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/426